# SDR DALA2019062803909

- Difficulty date: June 28, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 83,898 hours, 64,453 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22ED EMERGENCY LIGHT (SEAT MOUNTED) INOP. FOUND BROKEN WIRE UNDERNEATH SEAT, REPAIRED WIRE IAW MD88 STANDARD PRACTICE 20-90 OPS CHECK GOOD. (LP6256244)
